UZH-Logo

Maintenance Infos

Quasi-stationary distributions in Markov population processes


Barbour, A D (1976). Quasi-stationary distributions in Markov population processes. Advances in Applied Probability, 8(2):296-314.

Altmetrics

Downloads

0 downloads since deposited on 04 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1976
Deposited On:04 Nov 2009 10:57
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Publisher DOI:https://doi.org/10.2307/1425906
Permanent URL: https://doi.org/10.5167/uzh-23165

Download

[img]
Filetype: PDF - Registered users only
Size: 1MB
View at publisher

Author Collaborations